Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 9:15 PM CDT for 5 counties in Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 9:15 PM CDT (02:15 UTC)
- Expired
- Jun 7, 2015, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Sangamon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 79 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS53 KILX 080215
SVRILX
ILC021-115-139-167-173-080300-
/O.NEW.KILX.SV.W.0060.150608T0215Z-150608T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
SOUTHERN MACON COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT
* AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF DALTON CITY TO 6 MILES
SOUTHWEST OF AUBURN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...TAYLORVILLE...SHELBYVILLE...SULLIVAN...CHATHAM...
PANA...AUBURN...LAKEWOOD...PAWNEE...MOWEAQUA...KINCAID...BETHANY...
DIVERNON...ASSUMPTION...BLUE MOUND...MACON...EDINBURG...
MORRISONVILLE...STONINGTON AND WINDSOR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 88.
INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3922 8914 3935 8914 3935 8953 3952 8953
3952 8987 3965 8991 3978 8914 3965 8848
3922 8848
TIME...MOT...LOC 0215Z 328DEG 29KT 3964 8888 3952 8983
HAIL...1.00IN
WIND...60MPH
$$
BAK2 follow-up statements
615
WWUS53 KILX 080245
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT SUN JUN 7 2015
ILC167-080255-
/O.CAN.KILX.SV.W.0060.000000T0000Z-150608T0300Z/
SANGAMON-
945 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANGAMON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3922 8914 3935 8914 3935 8953 3964 8953
3964 8948 3969 8948 3969 8942 3973 8942
3978 8915 3965 8848 3922 8848
TIME...MOT...LOC 0245Z 304DEG 48KT 3961 8846 3938 8883 3939 8936
$$
ILC021-115-139-173-080300-
/O.CON.KILX.SV.W.0060.000000T0000Z-150608T0300Z/
MACON-MOULTRIE-CHRISTIAN-SHELBY-
945 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN MACON...MOULTRIE...CHRISTIAN AND SHELBY COUNTIES...
AT 945 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COOKS MILLS TO NEAR SHELBYVILLE TO 5 MILES
SOUTHEAST OF MORRISONVILLE...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...SHELBYVILLE...SULLIVAN...PANA...LAKEWOOD...MOWEAQUA...
KINCAID...BETHANY...ASSUMPTION...BLUE MOUND...MACON...EDINBURG...
MORRISONVILLE...STONINGTON...WINDSOR...STEWARDSON...FINDLAY...
COWDEN...TOWER HILL AND DALTON CITY.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3922 8914 3935 8914 3935 8953 3964 8953
3964 8948 3969 8948 3969 8942 3973 8942
3978 8915 3965 8848 3922 8848
TIME...MOT...LOC 0245Z 304DEG 48KT 3961 8846 3938 8883 3939 8936
HAIL...1.00IN
WIND...60MPH
$$
BAK568
WWUS53 KILX 080304
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 PM CDT SUN JUN 7 2015
ILC021-115-139-173-080314-
/O.EXP.KILX.SV.W.0060.000000T0000Z-150608T0300Z/
MACON-MOULTRIE-CHRISTIAN-SHELBY-
1004 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACON...MOULTRIE...
CHRISTIAN AND SHELBY COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3922 8914 3935 8914 3935 8953 3964 8953
3964 8948 3969 8948 3969 8942 3973 8942
3978 8915 3965 8848 3922 8848
TIME...MOT...LOC 0303Z 328DEG 29KT 3961 8846 3938 8883 3939 8936
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:54 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 7, 6:54 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 654 PM CDT SUN JUN 7 2015 .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 8:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN ST. JOSEPH 40.11N 88.04W
06/07/2015 E2.50 INCH CHAMPAIGN IL BROADCAST MEDIA
MEASURED 2.50 INCHES OF RAIN SO FAR THIS EVENING.
&&
07Local storm report, Jun 7, 8:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLOOD CLINTON 40.15N 88.96W
06/07/2015 DE WITT IL EMERGENCY MNGR
VIADUCT FLOODING ON VAN BUREN STREET IN CLINTON.
&&
07Local storm report, Jun 7, 8:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
859 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 NW PEORIA 40.80N 89.68W
06/07/2015 E60.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 60 MPH THUNDERSTORM WIND GUST REPORTED NEAR
NORTHWOODS MALL.
0400 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
06/07/2015 E75.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 75 MPH WIND GUST.
0400 PM TSTM WND DMG 3 N PEORIA 40.79N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
UP TO 2 FOOT DIAMETER TREES UPROOTED AND BLOWN ONTO
POWERLINES ONE HALF MILE NORTH OF US-150 ON KNOXVILLE IN
PEORIA.
0400 PM TSTM WND DMG 2 N PEORIA 40.77N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND TREE LIMBS BLOWN DOWN.
0402 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TREE BLOWN DOWN OF UNKNOWN SIZE NEAR LAKE AND UNIVERSITY
0409 PM HAIL GLASFORD 40.57N 89.81W
06/07/2015 E1.75 INCH PEORIA IL EMERGENCY MNGR
0409 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 E80.00 MPH PEORIA IL EMERGENCY MNGR
0410 PM TSTM WND DMG BENSON 40.85N 89.12W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE OF UNKNOWN SIZE BLOWN DOWN ON POWERLINE IN BENSON.
0410 PM TSTM WND DMG 1 S BENSON 40.84N 89.12W
06/07/2015 WOODFORD IL PUBLIC
TREE BLOWN DOWN ONTO A GARAGE.
0415 PM TSTM WND GST EUREKA 40.72N 89.28W
06/07/2015 E65.00 MPH WOODFORD IL EMERGENCY MNGR
ESTIMATED 65 MPH WIND GUST IN EUREKA
0415 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/07/2015 WOODFORD IL EMERGENCY MNGR
REPORTS OF TREE DAMAGE IN EUREKA WITH AN ESTIMATED 65 MPH
WIND GUST.
0416 PM TSTM WND DMG METAMORA 40.79N 89.36W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN
0419 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0419 PM TSTM WND GST 1 N GLASFORD 40.59N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0422 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TEN TO ELEVEN INCH DIAMETER TREE SNAPPED OFF...NUMEROUS
REPORTS OF TREE DAMAGE THROUGHOUT THE CITY AS WELL.
0440 PM HAIL CHENOA 40.74N 88.72W
06/07/2015 E0.75 INCH MCLEAN IL CO-OP OBSERVER
0445 PM TSTM WND DMG CHENOA 40.74N 88.72W
06/07/2015 MCLEAN IL PUBLIC
TREES DOWN
0446 PM FUNNEL CLOUD 2 N LEXINGTON 40.67N 88.78W
06/07/2015 MCLEAN IL TRAINED SPOTTER
0500 PM TSTM WND DMG 3 WSW FOREST CITY 40.35N 89.88W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN
0500 PM HAIL 1 N HAVANA 40.31N 90.06W
06/07/2015 E0.88 INCH MASON IL LAW ENFORCEMENT
0502 PM TSTM WND DMG 2 E HAVANA 40.30N 90.02W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN.
0600 PM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/07/2015 M2.42 INCH MCLEAN IL NWS EMPLOYEE
MEASURED 2.42 INCHES OF RAIN 3 MILES NORTHEAST OF
BLOOMINGTON. THIS INCLUDED 1.35 INCHES LATE IN THE
AFTERNOON. SOME FLOODING ON CLEARWATER EAST OF HERSHEY.
SOME WATER OVER HERSHEY ON RIGHT HAND SOUTHBOUND LANE
BETWEEN CLEARWATER AND ARROWHEAD.
0600 PM HEAVY RAIN 2 E BLOOMINGTON 40.48N 88.94W
06/07/2015 M2.51 INCH MCLEAN IL MESONET
MEASURED 2.51 INCHES OF RAIN SINCE 9 AM TODAY NEAR
INTERSECTION OF EMPIRE AND HERSHEY STREETS 2 MILES EAST
OF BLOOMINGTON. THIS INCLUDED 1.31 INCHES SINCE 5 PM.
0700 PM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
06/07/2015 M2.30 INCH MCLEAN IL AWOS
MEASURED 2.30 INCHES OF RAIN AT THE BLOOMINGTON AIRPORT
SINCE 9 AM TODAY. THIS INCLUDED 1.28 INCHES LATE THIS
AFTERNOON.
0703 PM FLOOD 1 W EMDEN 40.30N 89.50W
06/07/2015 LOGAN IL BROADCAST MEDIA
FLOODING ON HIGHWAY 136 A MILE WEST OF EMDEN.
0726 PM TSTM WND GST 1 S FARMINGTON 40.70N 90.01W
06/07/2015 E60.00 MPH FULTON IL EMERGENCY MNGR
0728 PM TSTM WND GST 2 E HARTSBURG 40.25N 89.40W
06/07/2015 M60.00 MPH LOGAN IL AMATEUR RADIO
0730 PM TSTM WND DMG PEKIN 40.57N 89.63W
06/07/2015 TAZEWELL IL MESONET
SOME TREES SNAPPED AND UPROOTED IN PEKIN.
0730 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
06/07/2015 M2.33 INCH PEORIA IL ASOS
MEASURED 2.33 INCHES OF RAIN AT THE PEORIA AIRPORT SINCE
8 AM TODAY. THIS INCLUDED 1.63 INCHES SINCE LATE
AFTERNOON.
0730 PM HEAVY RAIN PEKIN 40.57N 89.63W
06/07/2015 M1.97 INCH TAZEWELL IL MESONET
MEASURED 1.97 INCHES OF RAIN SINCE 8 AM TODAY IN PEKIN.
0736 PM TSTM WND GST 2 N LEWISTOWN 40.43N 90.16W
06/07/2015 E70.00 MPH FULTON IL TRAINED SPOTTER
0740 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/07/2015 VERMILION IL PUBLIC
SEVERAL TREES BLOWN DOWN ON DENMARK ROAD NEAR LAKE
VERMILION ON NORTH SIDE OF DANVILLE.
0745 PM TSTM WND DMG BRYANT 40.47N 90.09W
06/07/2015 FULTON IL PUBLIC
8 INCH DIAMETER SYCAMORE TREE LIMBS BLOWN DOWN.
0748 PM FLOOD VERMONT 40.30N 90.43W
06/07/2015 FULTON IL EMERGENCY MNGR
HIGHWAY 136 CLOSED EAST OF VERMONT DUE TO FLOODING.
0750 PM HAIL ATLANTA 40.26N 89.23W
06/07/2015 M0.88 INCH LOGAN IL AMATEUR RADIO
0752 PM HAIL 4 W DANVILLE 40.14N 87.70W
06/07/2015 E1.00 INCH VERMILION IL EMERGENCY MNGR
REPORTED 1 INCH HAIL IN DANVILLE AT HENNING ROAD AND
US-150.
0805 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
06/07/2015 M3.04 INCH PEORIA IL ASOS
MEASURED 3.04 INCHES OF RAIN SINCE 8 AM TODAY AT THE
PEORIA AIRPORT. THIS INCLUDED 2.34 INCHES SINCE LATE
AFTERNOON.
0807 PM FLOOD HANNA CITY 40.69N 89.79W
06/07/2015 PEORIA IL EMERGENCY MNGR
SOME FLOODING ON ROUTE 116 IN HANNA CITY.
0807 PM FLOOD ELMWOOD 40.78N 89.97W
06/07/2015 PEORIA IL EMERGENCY MNGR
FLOODING ON ROUTE 78 WEST OF ELMWOOD.
0810 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/07/2015 VERMILION IL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN AND POWER OUTAGES IN DANVILLE.
0810 PM FLOOD MCLEAN 40.32N 89.17W
06/07/2015 MCLEAN IL AMATEUR RADIO
FLOODING ON HIGHWAY 136 NEAR MCLEAN AND LOGAN COUNTY
LINE.
0813 PM FLOOD EAST PEORIA 40.67N 89.55W
06/07/2015 TAZEWELL IL EMERGENCY MNGR
A FOOT OF WATER OVER MUELLER ROAD BETWEEN COLE AND
SPRINGFIELD ROADS IN EAST PEORIA.
0821 PM FLOOD MCLEAN 40.32N 89.17W
06/07/2015 MCLEAN IL EMERGENCY MNGR
HIGHWAY 136 NEAR LOGAN AND MCLEAN COUNTY LINE IS ALMOST
IMPASSIBLE FROM FLOODING.
0822 PM FLOOD DANVILLE 40.14N 87.62W
06/07/2015 VERMILION IL EMERGENCY MNGR
MANY ROADS ARE FLOODED IN DANVILLE OR NEARLY IMPASSIBLE.
0822 PM TORNADO 8 E PETERSBURG 40.01N 89.70W
06/07/2015 MENARD IL MESONET
TREES BLOWN DOWN 8 MILES EAST OF PETERSBURG WITH WINDS
MEASURED AT 77 MPH.
0827 PM FLOOD SAN JOSE 40.31N 89.60W
06/07/2015 MASON IL EMERGENCY MNGR
FLOODING AT SAN JOSE NEAR MASON AND LOGAN COUNTY LINE.
0828 PM FLOOD 1 W DELAVAN 40.37N 89.56W
06/07/2015 TAZEWELL IL EMERGENCY MNGR
STATE HIGHWAY 122 A HALF MILE WEST OF DELEVAN HAS WATER
COVERING ROADWAY.
0830 PM HEAVY RAIN 2 N DANVILLE 40.17N 87.62W
06/07/2015 M1.61 INCH VERMILION IL EMERGENCY MNGR
MEASURED 1.61 INCHES OF RAIN IN 40 MINUTES NEAR LAKE
VERMILION.
0830 PM HAIL CHAMPAIGN 40.11N 88.26W
06/07/2015 M1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0834 PM HEAVY RAIN 2 NNW DANVILLE 40.17N 87.63W
06/07/2015 M1.55 INCH VERMILION IL MESONET
MEASURED 1.55 INCHES OF RAIN IN PAST HOUR 1.5 MILES NNW
OF DANVILLE. MINOR FLOODING REPORTED.
0840 PM HEAVY RAIN ST. JOSEPH 40.11N 88.04W
06/07/2015 E2.50 INCH CHAMPAIGN IL BROADCAST MEDIA
MEASURED 2.50 INCHES OF RAIN SO FAR THIS EVENING.
0840 PM FLOOD HARTSBURG 40.25N 89.44W
06/07/2015 LOGAN IL TRAINED SPOTTER
UP TO 2 FEET OF WATER REPORTED ON SOME ROADS IN
HARTSBURG.
0840 PM FLOOD DELAVAN 40.37N 89.54W
06/07/2015 TAZEWELL IL EMERGENCY MNGR
CREEK FLOODING ALONG SIDE AND OVER STATE HIGHWAY 122 FROM
A HALF TO 2 MILES WEST OF DELAVAN.
0855 PM FLOOD CLINTON 40.15N 88.96W
06/07/2015 DE WITT IL EMERGENCY MNGR
VIADUCT FLOODING ON VAN BUREN STREET IN CLINTON.
&&
07Local storm report, Jun 7, 9:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 2 W WILLIAMSVILLE 39.95N 89.59W
06/07/2015 M1.00 INCH SANGAMON IL AMATEUR RADIO
&&
07Local storm report, Jun 7, 9:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
06/07/2015 M2.77 INCH MCLEAN IL AWOS
MEASURED 2.77 INCHES OF RAIN AT BLOOMINGTON AIRPORT SINCE
9 AM TODAY. HAD 1.75 INCHES SINCE 5 PM.
&&
07Local storm report, Jun 7, 9:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM FLOOD 2 S CANTON 40.53N 90.04W
06/07/2015 FULTON IL EMERGENCY MNGR
SIGNICANT POOLING OF WATER ON HIGHWAY 78 SOUTH OF CANTON.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:08 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 24 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 53 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 30 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:35 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 9 hr |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.